CSpace
LATTICES GENERATED BY SUBSPACES OF THE SAME DIMENSION AND RANK IN FINITE PSEUDOSYMPLECTIC SPACE
HUO, YJ; WAN, ZX
1995
Source PublicationCOMMUNICATIONS IN ALGEBRA
ISSN0092-7872
Volume23Issue:10Pages:3779-3798
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1995RT27800016
PublisherMARCEL DEKKER INC
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27302
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING 100080,PEOPLES R CHINA
2.LUND UNIV,DEPT INFORMAT THEORY,S-22100 LUND,SWEDEN
Recommended Citation
GB/T 7714
HUO, YJ,WAN, ZX. LATTICES GENERATED BY SUBSPACES OF THE SAME DIMENSION AND RANK IN FINITE PSEUDOSYMPLECTIC SPACE[J]. COMMUNICATIONS IN ALGEBRA,1995,23(10):3779-3798.
APA HUO, YJ,&WAN, ZX.(1995).LATTICES GENERATED BY SUBSPACES OF THE SAME DIMENSION AND RANK IN FINITE PSEUDOSYMPLECTIC SPACE.COMMUNICATIONS IN ALGEBRA,23(10),3779-3798.
MLA HUO, YJ,et al."LATTICES GENERATED BY SUBSPACES OF THE SAME DIMENSION AND RANK IN FINITE PSEUDOSYMPLECTIC SPACE".COMMUNICATIONS IN ALGEBRA 23.10(1995):3779-3798.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HUO, YJ]'s Articles
[WAN, ZX]'s Articles
Baidu academic
Similar articles in Baidu academic
[HUO, YJ]'s Articles
[WAN, ZX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HUO, YJ]'s Articles
[WAN, ZX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.